# SDR DALA2023092507869

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,297 hours, 33,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DURING DISARMING OF R-2 DOOR, THE DOOR ASSIST BOTTLE LOST AIR PRESSURE WHEN REMOVING THE SAFETY WIRE. CORRECTIVE ACTION: R/R R2 DOOR DAMPER PER A320 AMM 52-10-00-610-01-A AND SERVICED R2 DOOR DAMPER PER A320 AMM 52-10-00-614-001-A. (2983573)
